New to the forums, But I had some questions I wanted to get out there maybe a few can help. About 2 months my doc had me do labs for my testosterone. They came up with the following..
T serum = 232 Range = 249 - 836 (labcorp is raising range to 350-1100 or something next month)
He put me on Cypionate 100mg once a week. Now for the most part I don't feel a whole hell of a lot differant, I've noticed hair popping out in places I never had before and I have noticed to a certain degree being able to push myself further on the cardio machines. A few years back I had a bad motocross accident where I broke my back, neck and leg. I had to have alot of surgeries which left me in bed or in a chair for about a year, then i had a nasty pain killer addiction which i am proud to say I kicked. But it left me about 50 pounds heavier when all was said and done. Now I am trying to reverse all that which led me to asking the doc about testosterone as I was feeling weak and tired quite a bit. Anyway, a few weeks ago (probably 5 weeks into the T injections) I started noticing that I was carrying alot of water weight and I was getting odd hot flashes occasionally. I started reading all over and I figured my e2 was probably elevated. I decided to order my own estrogen test but like a moron i picked the estrogens total test instead of e2 specific. Well the results came back like so..
Estrogens, Total 193 Range = Adult Male 40-115
Now even though I did not get the right test this led me to believe my E2 was high. So I asked my doc about this and presented him with the test and he said its no big deal. He said a lot of people that take T has high E2. Not to worry about it. My thought is that I probably had elevated estrogen to begin with and taking the T just cranked it up even more.
So I decided to get a second opinion from another doc. I ended up at one of those T replacment clinics, which was not bad but they do not let me self inject. Anyway they ran the e2 test and the doc called me and said my E2 was 71. She put me on Arimidex x .5mg 2 a week. I took my first pill about 3 days ago and take my second one tomorrow. At the sametime I noticed just recently a nasty little side affect, i think my prostate is enlarging. I am all of a sudden having difficulty urinating.
Now here are my questions... First I started reading on the Arimidex and now im kinda scared taking it, are the side affect hyped?
How long does it take for the Arimdex to drop E levels?
I have read on some sites that Estrogen might be the cause of my enlarged prostate, so i would imagine the Adex would help?
I am starting to think maybe I should of lost weight and gained muscle first, instead of jumping on T, is to late to stop the T (i am 10 weeks in), If so what are the side affect im gonna deal with?
If I decide to stop, can I do HCG for a while and will that help the crash if it happens? (again not sure if 10 weeks is enough for me to crash).
All that said I am starting to lose weight, I was 229 on 9/19, 224 on 10/3, 221 on 10/10, and 218 on 10/14. I havent weighed in yet for this week. I have been doing pretty hard cardio 3 times a week, and eating very healthy so I guess my biggest question is maybe i should stop the t and see where I stand when i lose my fat gut. What do you guys think? Thanks in advance and sorry for the wall of text.